# SDR UALA2009082102577

- Difficulty date: August 21, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 70,537 hours, 11,438 cycles
- Engine: Pwa PW4060
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Terminal
- Condition: Loose
- Location: Idg Feeder Cable
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ISSUES NOTED.  ACCOMPLISHED LT GENERATOR FEEDER CABLE & ELECTRICAL HARNESS CHECK. FOUND THE GENERATOR GROUND FEEDER CABLE TERMINAL LUG LOOSE AT THE IDG TERMINAL BLOCK END.  CABLE PULLED OUT OF TERMINAL.  INSTALLED NEW GROUND TERMINAL.  ACCOMPLISHED ENG GRD RUN & GENERATOR CKS, ALL OPS & INDICATIONS NORMAL.
